Announcement

Collapse
No announcement yet.

dry eyes caused by computer

Collapse
This topic is closed.
X
X
  • Filter
  • Time
  • Show
Clear All
new posts

  • #31
    Originally posted by blefleppard View Post

    Is it still working for you? I used it for 6 months, and indeed it seemed like a miracle drug. But it has recently stopped working. This happened for me with Restasis too.
    Posts like this concern me...I just started restasis and I believe it's already helping me less than a month in. The question is, if it does stop working, what next? That's my biggest fear.. I'm feeling decent on steroids and restasis...I'd hate to regress back to burning torched eyeballs.

    Comment


    • #32
      For me personally,

      My doctor gave me Protagenta six times a day and ocuflam when my eyes get red. but now i'm using ocuflam one times every three day, right now it's working for me. Ocuflam really did help a lot.

      Also im keeping ocuflam in the fridge after being open so it gonna last longer.

      Comment


      • #33
        Personally, I've never had Restasis or Xiidra "stop working." I do think it's possible that your symptoms can worsen while on Restasis or Xiidra, though probably not as a result of using the medication.

        For example - let's say you have moderate dry eye caused by computers and start using Restasis. After a month, you feel slightly better, but you keep using computers at a high rate. As computers are (in a way) a source of inflammation, the total amount of inflammation in your eyes increases and you start to feel worse as a result. In this case, you might think that Restasis "stopped working", but what actually happened was that it helped and you did something else to make your dry eyes worse. In that scenario, taking yourself off Restasis would make you worse.
        What you need to know about computer-induced dry eye
        Dry Eye Survey
        IPL Doctors
        Probing Doctors
        PRP Injections Warning

        Comment

        Working...
        X